# SDR SWAA2025012379921

- Difficulty date: December 20, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 259.5 AND S-8L PASSENGER CABIN 2024-766253<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 259.5 AND S-8L PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A0720 SHEET.11 REV.A SEE INDIVIDUAL SING OFF BELLOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 259.5 AND S-8L PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A0720 SHEET.11 REV.A SEE INDIVIDUAL SIGN OFF BELLOW;[03] CORRECTED STEP 2 REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 259.5 AND S-8L PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A0720 SHEET.11 REV.C SEE INDIVIDUAL SIGN OFF BELLOW;[04] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 259.5 AND S-8L PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A0720 SHEET.11 REV.C SEE INDIVIDUAL SIGN OFF BELLOW
